# SDR DALA2018020200611

- Difficulty date: February 1, 2018
- Submitted: February 2, 2018
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 56,551 hours, 20,293 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Control Panel
- Condition: Corroded
- Location: Rt Wing Fuel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FUELING/DEFUELING INSTRUMENT PANEL ON THE RT WING L/E.   FUELING/DEFUELING PANEL WAS REPLACED IAW AMM 28-41-61-400-801, AND AMM 28-41-61-000-801.
